Facebook Pixel
EmpowHER Guest

Can You have PE's on Lovenox (alone) ? What are the symptoms that they can cause ? And should I get medical help if I have symptoms ?

By Anonymous August 13, 2011 - 12:02pm
Rate This

April 2011 had 2 PE's; placed on Lovenox and Coumadin up until May 2011. Now, my PCP doc says I'm Coumadin resistant. Them Hemo doc I see currently states, Lovenox will keep my blood thin, but I can still pass clots. But the Hemo doc is more concerned about my chronic Anemia. I've already received blood transfusion (Hemo low as 65-70), and I just received an IV IRON INFUSION.
Today, @ home, woke up with deep-Asthmatic cough, chest pain (ribs-right side), SOB, and severe headache (on one side of head). Don't know if I should go to an Urgent Care or ER. Symptoms come periodically, but pain comes @ different levels. Please, I need some sound directive-caring advice for self encouragement.

Add a Comment1 Comments

Yes, please go to the Urgent Care of E.R. whenever you have symptoms of "deep-Asthmatic cough, chest pain (ribs-right side), SOB, and severe headache (on one side of head)."

Please update us on how you are feeling!

August 14, 2011 - 6:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Checklists

Headache Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!